Alert archive / Missouri / Frost Advisories in 2009
Frost Advisory 4, NWS St. Louis, MO
NWS St. Louis, MO issued this frost advisory at Oct 9, 2009, 4:07 PM CDT for 13 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It took effect at Oct 10, 2009, 4:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2009, 4:07 PM CDT (21:07 UTC)
- In effect from
- Oct 10, 2009, 4:00 AM CDT
- Expired
- Oct 10, 2009, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Brown County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 092107 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 407 PM CDT FRI OCT 9 2009 ILZ095>097-MOZ018-019-026-027-034>036-042-101015- /O.NEW.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-AUDRAIN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 407 PM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. COLDER AND DRIER AIR WILL FILTER INTO THE AREA FROM THE NORTH LATE TONIGHT. AIR TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S BY 4 AM AND HOVER THERE UNTIL SUNRISE. THESE COOL TEMPERATURES COMBINED WITH A LIGHT WIND AND A CLEAR SKY WILL CREATE EXCELLENT CONDITIONS FOR FROST. THEREFORE A FROST ADVISORY HAS BEEN ISSUED FOR THE AREA...AND WILL BE IN EFFECT UNTIL 8 AM SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CARNEY
2 follow-up statements
000 WWUS73 KLSX 100233 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 933 PM CDT FRI OCT 9 2009 MOZ041-047>050-101100- /O.EXA.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/ BOONE-MONITEAU-COLE-OSAGE-CALLAWAY- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 933 PM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. THE FROST ADVISORY HAS BEEN EXPANDED TO INCLUDE PORTIONS OF CENTRAL MISSOURI. COLDER AND DRIER AIR IS FILTERING INTO THE AREA FROM THE NORTH. AIR TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW AND MID 30S BY 4 AM AND HOVER THERE UNTIL SUNRISE. THESE COOL TEMPERATURES COMBINED WITH A LIGHT WIND AND A CLEAR SKY WILL CREATE EXCELLENT CONDITIONS FOR FROST. THEREFORE A FROST ADVISORY HAS BEEN ISSUED FOR THE AREA...AND WILL BE IN EFFECT UNTIL 8 AM SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ095>097-MOZ018-019-026-027-034>036-042-101100- /O.CON.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-AUDRAIN- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 933 PM CDT FRI OCT 9 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. COLDER AND DRIER AIR IS FILTERING INTO THE AREA FROM THE NORTH. AIR TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW AND MID 30S BY 4 AM AND HOVER THERE UNTIL SUNRISE. THESE COOL TEMPERATURES COMBINED WITH A LIGHT WIND AND A CLEAR SKY WILL CREATE EXCELLENT CONDITIONS FOR FROST. THEREFORE A FROST ADVISORY HAS BEEN ISSUED FOR THE AREA...AND WILL BE IN EFFECT UNTIL 8 AM SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ GLASS
000 WWUS73 KLSX 100855 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 355 AM CDT SAT OCT 10 2009 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>050-102200- /O.NEW.KLSX.FZ.W.0004.091011T0900Z-091011T1300Z/ /O.CON.KLSX.FR.Y.0004.091010T0900Z-091010T1300Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY 355 AM CDT SAT OCT 10 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. PATCHY TO WIDESPREAD FROST HAS DEVELOPED ACROSS THE ADVISED AREA THIS MORNING. EVEN COLDER TEMPERATURES ARE EXPECTED TONIGHT AND SUNDAY MORNING...WITH A HARD FREEZE ANTICIPATED. TEMPERATURES EARLY SUNDAY MORNING WILL DIP INTO THE MID AND UPPER 20S ACROSS THE WARNED AREA...EFFECTIVELY ENDING THE GROWING SEASON FOR 2009. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CVKING
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Oct 9, 12:57 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Oct 9, 12:57 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1257 PM CDT FRI OCT 9 2009 .UPDATE... /1242 PM CDT FRI OCT 9 2009/ BELIEVE THAT THE BACK EDGE OF THE RAIN SHOWING UP FROM UIN TO NR COU IS...FINALLY...THE LAST OF THE PRECIP. THIS MEANS RAIN WILL BE ENDING SHORTLY AT UIN AND COU...WITH THE BACK EDGE REACHING A LITCHFIELD...ST LOUIS...STEELVILLE LINE 20-21Z TIME FRAME. TEMPS MAY REBOUND A BIT IN THE NW PARTS OF THE FA WHERE THE RAIN ENDS...BUT EXPECT STEADY OR FALLING TEMPS ELSEWHERE. MAY HAVE TO ADD SOME PRECIP INTO OUR FAR E COUNTIES FOR EARLY THIS EVENING...BUT WILL MONITOR RADAR TRENDS DURING THE AFTERNOON TO SEE IF THIS IS NECESSARY. TRUETT && .DISCUSSION... /241 AM CDT FRI OCT 9 2009/ LEADING CONVECTIVE ELEMENTS CONTINUE TO SHIFT FURTHER SOUTH AND AWAY FROM THE CWA...WITH ONLY LIGHT TO MODERATE STRATIFORM RAIN REMAINING. AREAL FLOOD WARNINGS HAVE CURRENT FLOODING WELL IN HAND AND WILL EXPIRE FLASH FLOOD WATCH WITH THE MORNING ZONE ISSUANCE. RAIN WILL SLOWLY END FROM NORTHWEST TO SOUTHEAST TODAY AS THE LOW AND FRONT CONTINUE TO MOVE SOUTH AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. HAVE FOLLOWED MOS GUIDANCE CLOSELY TODAY...WITH LITTLE IF ANY DIURNAL RECOVERY TO TEMPERATURES. HIGH PRESSURE BECOMES CENTERED ACROSS THE CWA BY 12Z SATURDAY. CURRENT TEMPERATURES ARE BELOW FREEZING UNDER THE SURFACE HIGH. IF WE HADNT JUST HAD 3 TO 6 INCHES OF RAINFALL ACROSS THE CWA I WOULD PROBABLY BE ISSUING A FROST ADVISORY FOR TONIGHT...BUT SATURATED GROUND AND MOIST BOUNDARY LAYER WILL ACT TO MODIFY THE AIR MASS. THIS WILL KEEP FROST PATCHY AT BEST AND PROBABLY CONFINED TO JUST OUR FAR NORTHERN COUNTIES WHICH DID NOT RECEIVE MUCH RAINFALL. I WILL LET THE DAYSHIFT DETERMINE THE NEED FOR A FROST ADVISORY ACROSS THE NORTH...AND ONLY INCLUDE PATCHY FROST FOR THOSE COUNTIES FOR NOW. NEXT COLD FRONT DIVING SOUTH ACROSS MONTANA WILL MARCH ACROSS MISSOURI AND ILLINOIS ON SATURDAY WITH A WIND SHIFT TO THE NORTHWEST. BRIEF SOUTHERLY FLOW AHEAD OF THE FRONT MAY BE ENOUGH TO PUSH TEMPERATURES INTO THE 60S BEFORE FROPA. EXPECT A DRY FRONTAL PASSAGE. LOW TEMPERATURES SUNDAY MORNING WILL CERTAINLY FLIRT WITH THE FREEZING MARK ACROSS THE NORTHERN CWA...AND THERE IS SOME POTENTIAL FOR FROST OR EVEN FREEZING CONDITIONS. FOR NOW...SURFACE HIGH IS FORECAST TO BE CENTERED ACROSS WESTERN IOWA WHICH WOULD KEEP WIND AT OR ABOVE 5KTS...LIMITING FROST POTENTIAL. IF THE HIGH WERE TO MOVE FURTHER SOUTHEAST AND BECOME ANCHORED ACROSS MISSOURI AT 12Z...FROST AND FREEZE ADVISORIES/WARNINGS WOULD BE NEEDED FOR SATURDAY NIGHT/SUNDAY MORNING. SIDED WITH COLDER MET GUIDANCE FOR SUNDAY AS COLD START AND INCREASING CLOUD COVER IN THE AFTERNOON SHOULD LIMIT DIURNAL TEMPERATURE INCREASE. WARM ADVECTION REGIME SETS UP SUNDAY AFTERNOON THROUGH MONDAY AHEAD OF THE NEXT FRONT...WITH THE POTENTIAL OF RAIN INCREASING AS WE HEAD INTO SUNDAY NIGHT AND MONDAY. THE COLD FRONT WILL MOVE ACROSS THE CWA MONDAY AFTERNOON AND EVENING...WITH DRY CONDITIONS RETURNING MONDAY NIGHT AND TUESDAY. LOOKING TOWARD THE MIDDLE OF NEXT WEEK...GIVEN THE FACT IT HAS RAINED THE PAST 3 THURSDAYS...PERIODICITY ALONE WOULD SUGGEST THE LATEST GFS SOLUTION MAY BE CORRECT WITH ANOTHER STORM SYSTEM TAKING AIM ON THE REGION NEXT THURSDAY AND FRIDAY. CVKING && .AVIATION... /1242 PM CDT FRI OCT 9 2009/ FOR THE 18Z TAFS...BACK EDGE OF PRECIP CLEARED BOTH UIN AND COU JUST BEFORE TAF ISSUANCE...AND EXTRAPOLATION OF RADAR TRENDS INDICATES RAIN SHOULD FINALLY END AT STL AND SUS AROUND 21Z. NICE SURGE OF DRIER AIR OCCURRING IN THE WAKE OF THIS SYSTEM SHOULD INCREASE CIGS AT BOTH UIN AND COU TO VFR BY LATER THIS AFTERNOON...WITH VFR CONDS REACHING STL AND SUS BY SEVERAL HOURS AFTER THE PRECIP ENDS. ONE CONCERN FOR TONIGHT IS FOG POTENTIAL...AND THE SIGNALS ARE CERTAINLY MIXED. MODELS FORECASTING A FAIRLY GOOD DROP OFF IN DEWPOINTS TONIGHT...WHICH WILL CERTAINLY BE OFFSET A GOOD DEAL BY THE WATERLOGGED GROUND. AND WINDS ARE FORECAST TO DECREASE...BUT DONT THINK THEY WILL GO TOTALLY CALM IN MOST AREAS. FOR NOW HAVE CONTINUED WITH THE IDEA OF MVFR VSBYS...BUT DELAYED ONSET UNTIL THE PREDAWN HOURS. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 9, 4:06 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 406 PM CDT FRI OCT 9 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 406 PM CDT FRI OCT 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A FROST ADVISORY IS IN EFFECT TONIGHT FROM 400 AM UNTIL 800 AM SATURDAY MORNING. MAJOR FLOODING IS OCCURRING ON THE CUIVRE RIVER AT TROY. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. ADDITIONAL FLOODING WILL CONTINUE TO OCCUR ON SMALLER STREAMS AND CREEKS AS THE RAINFALL FROM THE PAST 2 DAYS CONTINUES TO RUN OFF. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FREEZING TEMPERATURES ARE POSSIBLE SUNDAY MORNING ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, Oct 9, 2:51 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN UNION 38.45N 91.01W
10/09/2009 M3.80 INCH FRANKLIN MO EMERGENCY MNGR
STORM TOTAL
&&
EVENT NUMBER LSX0900244
MILLERLocal storm report, Oct 9, 3:29 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0329 PM HEAVY RAIN NEW HAVEN 38.61N 91.22W
10/09/2009 M5.85 INCH FRANKLIN MO BROADCAST MEDIA
STORM TOTAL
&&
EVENT NUMBER LSX0900245
CARNEYLocal storm report, Oct 9, 3:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0335 PM HEAVY RAIN MARYLAND HEIGHTS 38.72N 90.48W
10/09/2009 M3.32 INCH ST. LOUIS MO BROADCAST MEDIA
STORM TOTAL
&&
EVENT NUMBER LSX0900246
CARNEYLocal storm report, Oct 9, 3:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN JEFFERSON CITY 38.57N 92.19W
10/09/2009 M5.44 INCH COLE MO TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0900247
MILLERLocal storm report, Oct 9, 3:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN ASHLAND 38.77N 92.26W
10/09/2009 M5.81 INCH BOONE MO TRAINED SPOTTER
COCORAHS REPORT
&&
EVENT NUMBER LSX0900248
MILLERLocal storm report, Oct 9, 4:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT FRI OCT 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN ASHLAND 38.77N 92.26W
10/09/2009 M5.81 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL...COCORAHS REPORT
&&
CORRECTED REMARKS
EVENT NUMBER LSX0900248
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:56 PM CDT | River Flood Warning | LSX | Lincoln | 13 hr |
| Oct 8, 9:23 PM CDT | River Flood Warning | LSX | Reynolds | 37 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Crawford | 40 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Crawford, Washington | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 3 days |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Jefferson | 35 hr |
| Oct 8, 10:44 PM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Oct 8, 10:50 PM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 4 more | 12 hr |
| Oct 9, 8:50 AM CDT | River Flood Warning | LSX | Callaway, Osage | 26 hr |
| Oct 9, 8:50 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 49 hr |
| Oct 9, 8:50 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 37 hr |
| Oct 9, 10:00 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 26 hr |
| Oct 9, 12:01 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 6 more | 7 hr |
Nearby
Frost Advisories in Missouri, 2009Frost Advisories in Illinois, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.